# SDR DHL2005362004

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH LANDING GEAR HANDLE IN OFF POSITION ALL ANTI-SKID RELEASE LIGHTS ILLUMINATED AFTER LANDING NR 3 BRAKE TEMP EXCEEDED 680C ALL OTHER BRAKE TEMPS NORMAL.  REPLACED ANTI-SKID CONTROL BOX IAW 32-42-16.  OPS CHECK GOOD DEFERRED PER MEL 32-42-09-2.  ASSIGNED CONTROL NR 19723.  NR 3 & 6 BRAKES DEACTIVATED.  PLACARD INSTALLED.
